| Model Number |
2R8858 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the filter of two (2) clearlink paclitaxel sets leaked at the filter.There was a crack/break in the filter component.The devices contained etoposide solution.This occurred while infusing etoposide.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: the actual devices were not available; however, two (2) photographs of samples were provided for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition; no visible cracks were observed.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.